# SDR DALA2017101807740

- Difficulty date: October 17, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N828DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31939
- Aircraft time: 10,537 hours, 3,913 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL OR BURNT RUBBER ODOR.   MAINTENANCE R & R LEFT RECIRCULATION FAN IAW AMM 21-25. NO SMOKE ODOR PRESENT.
